MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RH TMX SUPPLY KIT10CT MG/DL 24/CS
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code Muscle Weakness/Atrophy (1967)
Date of Event 02/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to symptoms related to diabetes: weakness.Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for error message (e-3).Wife is calling on behalf of the customer.At the time of the call the customer reported feeling weak; medical attention was not needed at the time.Customer was not using the proper testing technique.During the call, a blood test was performed by the customer fasting and produced test result of 68 mg/dl using true metrix meter.The customer does not know his expected blood glucose test result range; customer stated this is the first time he is performing a blood test.Customer stated that he has not eaten yet; customer stated he will eat and then perform another blood test.The product is stored according to specification; location was not disclosed but customer stated they are stored at room temperature.The test strip lot manufacturer¿s expiration date is 04/30/2023 and open vial date is (b)(6) 2022.
 
Additional Manufacturer Narrative
Sections with additional information as of 19-apr-2022: h6: updated fda¿s type, findings and conclusions codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-030: user applied blood to strip before inserting strip into meter.Corrected sections as of 19-apr-2022: h1: type of reportable event corrected from "malfunction" to "serious injury" due to symptoms.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13651929
Report Number1000113657-2022-00113
Device Sequence Number5750181
Product Code NBW
UDI-Device Identifier00021292007843
UDI-Public(01)00021292007843
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2023
Device Model NumberSTRIP, RH TMX SUPPLY KIT10CT MG/DL 24/CS
Device Catalogue NumberRE4H01-81
Device Lot NumberZY4526S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date02/03/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown